# SDR 03FDEA00827

- Difficulty date: May 30, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 33,386 hours, 24,067 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R00354
- Condition: False Indication
- Location: E&E Compartment
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING T/O GEAR RETRACTION, RED "RIGHT GEAR" LIGHT REMAINED ILLUMINATED.   FOLLOWED RED TAB PROCEDURES BUT LIGHT REMAINED ON. NO OTHER LIGHTS OR  INDICATIONS OBSERVED.    REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT AND OPS CHECKED GOOD IAW   M/M 32-09-122-5. RECHECKED R/H UP LOCK SENSOR. OPS CHECKED GOOD IAW M/M 32-61-081-  4 A/C OK FOR SERVICE.
